# SDR SWAA960182

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 663 RBL 24 AND LBL 24 WL 201.  REPAIRED PER BOEING SRM AND BOEING DRAWING 691A0032.
